BP went up blurred vision
And did you contact your doctor about this? That's the very first thing you need to do. Only a doctor can help you with your blood pressure. All we can do is tell you that it is imperative that you get it under control because the consequences of not doing that can be devastating. Why did your doctor change your med to begin with? Was it not working well? Make your appointment and have a long talk with your doctor about your options, and about getting your BP under control.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2011 • 2 answers
Has anyone experienced hair loss from topomax and blood pressure medication hyzaar and norvasc like?
Posted 22 Jul 2011 • 1 answer
Posted 19 Mar 2012 • 1 answer
How long does it take for Norvasc to take affect. I need my blood pressure to be good when I see doc
Posted 11 Jan 2013 • 1 answer
Posted 23 Jun 2013 • 2 answers